# SDR DXTA2023022481170

- Difficulty date: February 23, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N339QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800191
- Aircraft time: 12,277 hours, 8,125 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR: MAIN DOOR WILL NOT FULLY CLOSE FROM THE OUTSIDE OR THE INSIDE, UNLESS THE DOOR IS PLACED INTO A POSITION WHERE IT IS NEARLY CLOSED. IF THE CREW THEN PUTS THE DOORHANDLE INTO THE FULLY LOCKED POSITION, THEN MOVED IT TO THE UNLOCK POSITION, THE DOOR WAS SHUT NORMALLY.  INSPECTED MCD AND FOUND PRECATCH LATCH OUT OF ADJUSTMENT. ADJUSTED MCD PRECATCH LATCH AND PERFORMED SATISFACTORY OPS CHECKS. NO FURTHER DISCREPANCIES NOTED IAW CE-680 AMM 52-10-00.
